MathSciNet Relay Station
MathSciNet bibliographic data
MR1817363 (2002c:32045) 32Q28 (32L05 32Q30)
Glutsyuk, Alexey Nonuniformizable skew cylinders. A counterexample to the simultaneous uniformization problem. C. R. Acad. Sci. Paris Sér. I Math. 332 (2001), no. 3, 209–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement